VOL. 3 · NO. 2 | 2009
 
VIEW ALL ABSTRACTS +
Articles
Subhash Chander Arora, Jyoti Bhola
Banach J. Math. Anal. 3 (2), 1-8, (2009) DOI: 10.15352/bjma/1261086703
KEYWORDS: Essentially Toeplitz operator, slant Toeplitz operator, essentially slant Toeplitz operator, 47B35, 47B20
Tibor K. Pogany, Zivorad Tomovski
Banach J. Math. Anal. 3 (2), 9-15, (2009) DOI: 10.15352/bjma/1261086704
KEYWORDS: Mathieu series, alternating Mathieu--series, upper bound inequality, Hardy--Hilbert integral inequality, 26D15, 33E20
Michael Skeide
Banach J. Math. Anal. 3 (2), 16-27, (2009) DOI: 10.15352/bjma/1261086705
KEYWORDS: Quantum probability, quantum dynamic, product system, Hilbert module, ‎classification‎, 46L55, 46L53, 46L08
Youssef N. Raffoul
Banach J. Math. Anal. 3 (2), 28-41, (2009) DOI: 10.15352/bjma/1261086706
KEYWORDS: Nonlinear differential system, boundedness, uniform boundedness, Lyapunov functionals, Volterra integro-differential equations, unbounded term, 34C11, 34K20, 34K15
Romi Shamoyan
Banach J. Math. Anal. 3 (2), 42-48, (2009) DOI: 10.15352/bjma/1261086707
KEYWORDS: Carleson measure, ‎Triebel--Lizorkin space, Bergman metric, Besov type space, 32A10‎, 32A37
Dale E. Alspach
Banach J. Math. Anal. 3 (2), 49-54, (2009) DOI: 10.15352/bjma/1261086708
KEYWORDS: types, projection, central limit theorem, 46B20, 46E30
Rachid Choukri, Abdellah El Kinani, Mohamed Oudadess
Banach J. Math. Anal. 3 (2), 55-63, (2009) DOI: 10.15352/bjma/1261086709
KEYWORDS: Regular von Neumann $Q$-$m$-convex Frechet algebra, bilateral $Q$-$F$-algebra, Topological algebra, 46H05, 46C05
Masatoshi Ito, Yuki Seo, Takeaki Yamazaki, Masahiro Yanagida
Banach J. Math. Anal. 3 (2), 64-76, (2009) DOI: 10.15352/bjma/1261086710
KEYWORDS: positive matrix, Riemannian metric, geometric mean, 47A64, 47A63, 47L25
Chika Moore, C. P. Nnanwa, B. C. Ugwu
Banach J. Math. Anal. 3 (2), 77-85, (2009) DOI: 10.15352/bjma/1261086711
KEYWORDS: N-uniformly $L_i$-Lipschitzian, finite family, asymptotically hemicontractive map, explicit iteration, Banach space, 47H06, 47H09, 47J25
Liubin Hua, Yongjin Li
Banach J. Math. Anal. 3 (2), 86-90, (2009) DOI: 10.15352/bjma/1261086712
KEYWORDS: ‎Hyers--Ulam stability, polynomial equation, 39B82, 34K20, 26D10
Michael Frank, Alexander A. Pavlov
Banach J. Math. Anal. 3 (2), 91-102, (2009) DOI: 10.15352/bjma/1261086713
KEYWORDS: Banach--Saks properties, $C^*$-Algebras, Hilbert $C^*$-modules, Morita equivalence, 46B07, 46L08, 46L05
Kenny De Commer
Banach J. Math. Anal. 3 (2), 103-108, (2009) DOI: 10.15352/bjma/1261086714
KEYWORDS: von Neumann algebra, free quantum group, free Araki-Woods factor, Free probability, 46L10, 46L54, 16W35
Osamu Hatori, Kazuhiro Kasuga
Banach J. Math. Anal. 3 (2), 109-124, (2009) DOI: 10.15352/bjma/1261086715
KEYWORDS: Shift operators, isometries, uniform algebra, 46B04, 32A38, 46J10
Matthew J. Heath
Banach J. Math. Anal. 3 (2), 125-141, (2009) DOI: 10.15352/bjma/1261086716
KEYWORDS: Banach Algebra, compact multilinear map, Banach extension, 46H05, 46J10, 46H25
Back to Top